American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Hiroshi Haruki and Themistocles M. Rassias. A new characterization of Möbius transformations by use of Apollonius hexagons. Proc. Amer. Math. Soc. 128 (2000) 2105-2109. MR 1653398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] George Gasper. Summation, transformation, and expansion formulas for bibasic series . Trans. Amer. Math. Soc. 312 (1989) 257-277. MR 953537.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] G. Csordas and R. S. Varga. Fourier transforms and the Hermite-Biehler theorem . Proc. Amer. Math. Soc. 107 (1989) 645-652. MR 982401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Karl Dilcher. Zeros of Bernoulli, generalized Bernoulli and Euler polynomials. Memoirs of the AMS 73 (1988) MR 938890.
Book volume table of contents

[5] Ahmed I. Zayed. On the singularities of the continuous Jacobi transform when $\alpha+\beta=0$ . Proc. Amer. Math. Soc. 101 (1987) 67-75. MR 897072.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] N. Costa Pereira. Corrigendum: ``Estimates for the Chebyshev function $\psi(x)-\theta(x)$'' [Math.\ Comp.\ {\bf 44} (1985), no.\ 169, 211--221; MR0771046 (86k:11005)] . Math. Comp. 48 (1987) 447. MR 866126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] M. S. Milgram. The generalized integro-exponential function . Math. Comp. 44 (1985) 443-458. MR 777276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] N. Costa Pereira. Estimates for the Chebyshev function $\psi(x)-\theta (x)$ . Math. Comp. 44 (1985) 211-221. MR 771046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] K. S. Kölbig. On the integral $\smallint \sp{\infty }\sb{0}e\sp{-\mu t}t\sp{\nu -1}\,{\rm log}\sp{m}\,t\,dt$ . Math. Comp. 41 (1983) 171-182. MR 701632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] K. S. Kölbig. Closed expressions for $\int \sp{1}\sb{0}t\sp{-1}{\rm log}\sp{n-1}\ t\log\sp{p}(1-t)\,dt$ . Math. Comp. 39 (1982) 647-654. MR 669656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Neal Koblitz. $q$-extension of the $p$-adic gamma function. II . Trans. Amer. Math. Soc. 273 (1982) 111-129. MR 664032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Henry E. Fettis. Corrigendum: ``On some trigonometric integrals'' . Math. Comp. 37 (1981) 605. MR 628718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Henry E. Fettis. On some trigonometric integrals . Math. Comp. 35 (1980) 1325-1329. MR 583510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] J. R. Philip. Note on the Kelvin phase functions . Math. Comp. 33 (1979) 337-341. MR 514829.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Robert Morris. The dilogarithm function of a real argument . Math. Comp. 33 (1979) 778-787. MR 521291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] A. R. DiDonato. An approximation for $\smallint \sp{\infty }{}\sb{\chi }e\sp{-t2/2}t\sp{p} dt,$ $\chi >0,$ $p$ real . Math. Comp. 32 (1978) 271-275. MR 0458802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] H. M. Srivastava and R. G. Buschman. Addendum to: ``Some polynomials defined by generating relations''\ (Trans. Amer. Math. Soc. {\bf 205} (1975), 360--370) . Trans. Amer. Math. Soc. 226 (1977) 393-394. MR 0430365.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Neyamat Zaheer. On Stieltjes and Van Vleck polynomials . Proc. Amer. Math. Soc. 60 (1976) 169-174. MR 0419898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] H. M. Srivastava. An equivalence theorem on generating functions . Proc. Amer. Math. Soc. 52 (1975) 159-165. MR 0379931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] H. M. Srivastava and R. G. Buschman. Some polynomials defined by generating relations . Trans. Amer. Math. Soc. 205 (1975) 360-370. MR 0369770.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] V. B. Headley and V. K. Barwell. On the distribution of the zeros of generalized Airy functions . Math. Comp. 29 (1975) 863-877. MR 0378360.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] B. Fornberg and K. S. Kölbig. Complex zeros of the Jonqui\`ere or polylogarithm function . Math. Comp. 29 (1975) 582-599. MR 0369278.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] R. C. Grimson. A summation formula and some properties of Eulerian functions . Proc. Amer. Math. Soc. 53 (1975) 290-292. MR 0397054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] George Csordas and Jack Williamson. On polynomials satisfying a Tur\'an type inequality . Proc. Amer. Math. Soc. 43 (1974) 367-372. MR 0338487.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] P. F. Jordan. Infinite sums of psi functions. Bull. Amer. Math. Soc. 79 (1973) 681-683. MR 0335894.
Abstract, references, and article information
View Article: PDF

[26] Hari Ballabh Mittal. Polynomials defined by generating relations . Trans. Amer. Math. Soc. 168 (1972) 73-84. MR 0294743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] A. M. Chak. Corrigendum: ``Polynomial system satisfying a special function equation'' (Math. Comput. {\bf 22} (1968), 673--676) . Math. Comp. 23 (1969) 473. MR 0402144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1